skin-hair-icon
Skin allergy urgent
Is this topical steroid withdrawal I'm having? I had used steroids on face for almost 6 years for acne. A mild one. But the areas affected currently are the places where I used to apply the most. I stopped in January completely. Since then I had on and off redness and dry skin in beginning, since may, this is what I have. Dry crusty skin, below it red raw skin. Is this my skin healing or rosacea? Please help.
34 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi! It looks like an infection. It's not skin healing. You can use a mild cleanser and a sunscreen  You can book an appointment to see me in my clinic.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.